# SDR SWAA2022050397452

- Difficulty date: April 25, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 20,082 hours, 9,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123U25
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE AFT CARGO ENTRY THRESHOLD; FOUND SEVERAL AREAS OF CORROSION ON THE MOUNTING SURFACE. / [01] REMOVED AFT CARGO WEB 146A8123U25 PER SRM 51-40-01;[02] ADDED REFERENCE INFO;[03] DRILLED UP NEW AFT. CARGO WEB. REF. SRM. 51-40-05;[04] OK TO INSTALL NEW AFT. CARGO WEB.;[05] REMOVED; AND REPLACED AFT. CARGO THRESHOLD WEB. REF. SRM. 51-40-02;[06] 5. DAVID YECK (TECHNICIAN); 26-APR-2022 06:47 UTC REMOVED; AND REPLACED AFT. CARGO THRESHOLD WEB. REF. SRM. 51-40-02. C/W INSPECTION.;[07] ADDED PART; AND BATCH NUMBER.
